# SDR FDEA201008052843

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 78,454 hours, 31,955 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E ANTI ICE TELESCOPE DUCT DOOR CUT-OUT.   EXTERIOR SKIN FOUND CRACKED.  RT WING FIXED L/E ANTI ICE TELESCOPE DUCT DOOR CRACKED CUT-OUT EXTERIOR SKIN REPAIRED IAW EA 8-5710-140444, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
